It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thanks, I did taper for 2.5 mg for two days, but on the second day got a massive headache. Not sure if it was related or not. Had two more days of gradually lessening headaches/dizzyness but today I'm feeling much better.

I was trying various meds for anxiety, but now I've decided to go it med-free. I did Paxil for 4 days but it made me incredibly dizzy, nauseous and gross feeling, worse each day Wellbutrin made my hyper and jumpy and major heart palpitations. Lexapro was the best but had some weird side effects - strange quick headaches, visual disturbances, not feeling like myself. Helped with anxiety right away but after a week started getting anxious again, doc wanted to increase dose. I decided just to get off. Read too many things about SSRI long term use and getting off after a long period of time. I probably never should have started it as I am paranoid about "brain meds".

I figure I better learn to deal with my anxiety the good old fashioned way....meditation, exercise, breathing exercises, etc. I'm doing pretty well.






All times are GMT -7. The time now is 09:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!